# SDR UALA2011080304057

- Difficulty date: August 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N801UA
- Make and model: Airbus A319-131
- Aircraft serial: 686
- Aircraft time: 48,091 hours, 19,176 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Part number: ASNA215105
- Condition: Faulty
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O RUDDER PEDAL ADJUSTMENT HAVE NO TENSION.  CHECKED BELOW RUDDER PEDALS.  PNEU BUFFER "PUSHROD" HAS NO INTERNAL PRESSURE.   REPLACED F/O RUDDER PEDAL.  ADJ BUFFER ASSY.
